# SDR 2000ZZZX166

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK BL ZERO AND 18.3L CORRODED.  REMOVED FASTENERS AND EXISTING SEAT TRACK.  DRILLED FASTENER HOLES ON NEW SEAT TRACK EXTRUSION AND TREATED.  INSTALLED NEW SEAT TRACK AND SECURED.  APPLIED DINOTROL TO SEAT TRACK AND SUPPORTS. WORK DONE IAW SAAB 340 SRM 53-70-60 AND SAAB 340 AMM 20-10-00.  AIRCRAFT OK FOR SERVICE.  REF:  OPER CONTROL NR SIMA99292-1.
